Endpoint estimates for compact Calderón-Zygmund operators

Jan Fredrik Olsen, Paco Villarroya

Research output: Contribution to journalArticlepeer-review

1 Citation (SciVal)

Abstract

We prove necessary and sufficient conditions for a Calderón-Zygmund operator to extend compactly at the endpoint from L1 (ℝd) into L1,∞( ℝd).

Original languageEnglish
Pages (from-to)1285-1308
Number of pages24
JournalRevista Matematica Iberoamericana
Volume33
Issue number4
DOIs
Publication statusPublished - 2017

Subject classification (UKÄ)

  • Mathematics

Keywords

  • Compact singular integral operators
  • T(1) theory

Fingerprint

Dive into the research topics of 'Endpoint estimates for compact Calderón-Zygmund operators'. Together they form a unique fingerprint.

Cite this